Hokkaido Mathematical Journal

Discrete Lyapunov inequality conditions for partial difference equations

Sui-Sun CHENG, Liang Yu HSIEH, and Dale Z. T. CHAO

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 19, Number 2 (1990), 229-239.

Dates
First available in Project Euclid: 11 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381517357

Digital Object Identifier
doi:10.14492/hokmj/1381517357

Mathematical Reviews number (MathSciNet)
MR1059167

Zentralblatt MATH identifier
0709.39006

Citation

CHENG, Sui-Sun; HSIEH, Liang Yu; CHAO, Dale Z. T. Discrete Lyapunov inequality conditions for partial difference equations. Hokkaido Math. J. 19 (1990), no. 2, 229--239. doi:10.14492/hokmj/1381517357. https://projecteuclid.org/euclid.hokmj/1381517357


Export citation